MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR

BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 43335
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 08/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event date: unknown; therefore, date is approximated.
 
Event or Problem Description
A greenfield filter was implanted on (b)(6) 2008.On an unknown date it was noted that perforation had occurred.No further patient complications were reported.
 
Event or Problem Description
A greenfield filter was implanted on (b)(6) 2008.On an unknown date it was noted that perforation had occurred.No further patient complications were reported.It was further reported that on (b)(6) 2017 the patient was seen to assess the ivc filter position.The patient received a ct of the abdomen without contrast.Findings revealed that the ivc filter tip appears positioned at the posterior wall.The tip of the filter appears embedded at the posterior wall which will likely make retrieval more difficult.The legs of the filter appear to extend just beyond the wall nc 2 mm into the retroperitoneal fat without extension into any of the surrounding structures.No significant filter tilt identified.The filter appears to be positioned such that it will function appropriately.Filter is in appropriate position immediately below the renal veins.No inferior vena cava stenosis.No filter fracture or bend strut.

Brand Name
GREENFIELD
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9829625
Report Number2134265-2020-03234
Device Sequence Number2830250
Product Code DTK
UDI-Device Identifier08714729070276
UDI-Public08714729070276
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964284
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2011
Device Model Number43335
Device Catalogue Number43335
Device Lot Number0011523411
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/18/2020
Supplement Date Received by Manufacturer05/06/2020
Initial Report FDA Received Date03/13/2020
Supplement Report FDA Received Date05/13/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR